Skip to Content

Are there any pain meds comperable to Kadian that does not cause stomach upset?

Responses (2)

kaismama 1 Sep 2014

Most opiates cause nausea. There are others. You'd have to talk to your dr. Generally something is given for the nausea if it becomes a problem.

traciesheffield 4 Sep 2014

I don't THINK it is the Zadian that is causing the nausea, i think it was the near 10 years of 800mg. Ibuprofen TID, and the TID tylenol arthritis. I have cut those out but still am nauseous.

DzooBaby 3 Sep 2014

Have you talked to your Dr? Nausea with opioids tends to be transient (short term) but common so it may help if he gives you a med for nausea to take with your pain meds. I had trouble with a certain pain med and was given generic Compazine for a few weeks until my body got used to the medicine.

traciesheffield 4 Sep 2014

The doctor gave me a prescription for something my insurance wouldn't cover.. Zofran I believe. I have to wait until my next visit on Monday for him to change anything, so I will just sit and wait.. Thank you for your help.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions